MAUDE Adverse Event Report: THORATEC CORPORATION HEARTMATE TOUCH¿; VENTRICULAR (ASSIST) BYPASS

THORATEC CORPORATION HEARTMATE TOUCH¿; VENTRICULAR (ASSIST) BYPASS
Model Number HMT1100
Medical Device Problem Codes Premature Discharge of Battery (1057); Failure to Charge (1085)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/27/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that heartmate touch was unable to hold charge; same unit was then unable to turn on.The unit was attempted to recharge, still reported intermittent operation.
 
Additional Manufacturer Narrative
No further information was provided.A supplemental report will be submitted once the manufacturer¿s investigation is completed.
 
Additional Manufacturer Narrative
Section d5: operator of device corrected.Section h6: medical device problem code corrected.Manufacturer's investigation conclusion: the reported event of the heartmate touch being unable to hold charge, followed by being unable to turn on was not confirmed as no product was returned for evaluation.Multiple attempts were made to obtain additional information from the customer regarding the event (including if the heartmate touch will be returned for analysis); however, no response was received.The root cause of the reported event could not be conclusively determined through this analysis.Heartmate 3 instructions for use (ifu) chapter 4 ¿heartmate touch communication system¿ and the heartmate touch communication system quick start guide explain the operation of the heartmate touch system, including how to set up the heartmate touch communication system for use and how to turn on the tablet.The user is instructed to fully charge the heartmate touch tablet or plug in the power cable during set-up.Heartmate 3 instructions for use (ifu) chapter "equipment storage and care" describe how to care for, store, and clean all equipment, including the heartmate touch tablet.Heartmate 3 instructions for use (ifu) chapter 1 "introduction" informs the user to contact abbott for assistance if there are any questions after reading the manual.Device history records were reviewed and showed no deviations from manufacturing or qa specifications.No further information was provided.The manufacturer is closing the file on this event.

Brand Name
HEARTMATE TOUCH¿
Common Device Name
VENTRICULAR (ASSIST) BYPASS
Manufacturer (Section D)
THORATEC CORPORATION
6035 stoneridge drive
pleasanton CA 94588
Manufacturer (Section G)
THORATEC CORPORATION
6035 stoneridge drive
pleasanton CA 94588
Manufacturer Contact
lindsey sallese
6035 stoneridge drive
pleasanton, CA 94588
7818528207
MDR Report Key20475646
Report Number2916596-2024-06669
Device Sequence Number12665636
Product Code DSQ
UDI-Device Identifier05415067032058
UDI-Public(01)05415067032058(11)200611
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P160054
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHMT1100
Device Catalogue NumberHMT1100
Device Lot Number7523517
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2024
Supplement Date Received by Manufacturer12/02/2024
Initial Report FDA Received Date10/17/2024
Supplement Report FDA Received Date12/04/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/11/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown